# SDR GTIA030916

- Difficulty date: November 1, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL STATION 1003-1041 CENTER, INSERT BROKEN OUT.  UPON FURTHER EVALUATION FLOORBOARD IS OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL.  (M)
